MathSciNet Relay Station
MathSciNet bibliographic data
MR664520 (83m:57011) 57N10
Zimmermann, Bruno Das Nielsensche Realisierungsproblem für hinreichend große $3$-Mannigfaltigkeiten. (German) [The Nielsen realization problem for sufficiently large $3$-manifolds] Math. Z. 180 (1982), no. 3, 349–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement